Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Morristown, TN

July 14, 2015Morgan County, Roane County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 10:17 AM EDT for Morgan County, Roane County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 14, 2015, 10:17 AM EDT (14:17 UTC)
Expired
Jul 14, 2015, 11:00 AM EDT
In force
43 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 108 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:36 AM EDT, 41 minutes earlier.

Area forecast discussion, Jul 14, 9:36 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
936 AM EDT TUE JUL 14 2015

.DISCUSSION...SORT OF LIKE THE WAY THE HRRRR HANDLES THE AFTERNOON
CONVECTIVE SHOW. THIS MODEL SEEMS TO UNDERSTAND THAT MORNING
CONVECTION THAT IS CURRENTLY RAKING OVER SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE COULD SUFFICIENTLY STABILIZE THE ATMOSPHERE IN
THIS REGION TO KEEP ANY STORMS FROM BECOMING SEVERE. HOWEVER
FARTHER WEST AND SOUTH WHERE DEWPOINT TEMPERATURES ARE IN THE LOWER
70S...THE ACTION COULD BE LIVELIER. ALSO...THERE DOESN'T APPEAR TO
BE QUITE AS MUCH CLOUD MASS INHIBITING INSOLATION ACROSS WESTERN
AND CENTRAL SECTIONS OF KENTUCKY CLOSER TO WHERE THE NEW DAY'S
STRONG TO SEVERE CONVECTION MAY BUBBLE UP AS THE LAKES SHORT WAVE
DRIVES SOUTHEAST TOWARD THE OHIO VALLEY. AFTER CHECKING OUT POPS IN
THE GRIDS IT LOOKS LIKE THEY ARE SET UP WELL FOR WATCHING THE
MORNING ACTION FADE AWAY TO THE SOUTHEAST WHILE AWAITING EXPECTED
AFTERNOON THROUGH EVENING CONVECTION BUILD BACK ACROSS THE SOUTHERN
APPALACHIAN REGION. CAPES AROUND 3000-4500 J/KG ALONG WITH 35-40
KNOTS OF SHEAR SHOULD LEAD TO SEVERE THUNDERSTORM DEVELOPMENT WITH
THE MAIN THREAT BEING STRAIGHT LINE WIND WITH A MINOR THREAT FOR AN
ISOLATED TORNADO.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, Jul 14, 3:51 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT TUE JUL 14 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-150800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY
THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS
POSSIBLE WITH THIS ACTIVITY.

A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL
EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY
DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A
SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND
THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY
RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A
FEW TORNADOES ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 14, 8:13 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
813 AM EDT TUE JUL 14 2015

TNZ012-013-015>017-035>044-046-067-069>071-073-074-VAZ002-005-141300-
KNOX TN-HAWKINS TN-JEFFERSON TN-SCOTT TN-HAMBLEN TN-GRAINGER TN-
HANCOCK TN-ROANE TN-WASHINGTON TN-SEVIER SMOKY MOUNTAINS TN-
NORTH SEVIER TN-COCKE SMOKY MOUNTAINS TN-SULLIVAN TN-CAMPBELL TN-
NORTHWEST COCKE TN-NW BLOUNT TN-ANDERSON TN-MORGAN TN-
NORTHWEST CARTER TN-UNION TN-NORTHWEST GREENE TN-SOUTHEAST GREENE TN-
WISE VA-SCOTT VA-
813 AM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 810 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NORTON
TO NEAR MORRISTOWN TO NEAR HELENWOOD...AND MOVING SOUTHEAST AT
40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...JOHNSON CITY...KINGSPORT...OAK RIDGE...MORRISTOWN...
GREENEVILLE...SEVIERVILLE...ELIZABETHTON...CLINTON...ALCOA...
JEFFERSON CITY...LA FOLLETTE...NEWPORT...ROGERSVILLE...DANDRIDGE...
MAYNARDVILLE...GATE CITY...RUTLEDGE...BRISTOL TN AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS IS ALSO OCCURRING WITH
THESE STORMS...AND MAY LEAD TO FLASH FLOODING...DUE TO THE SATURATED
GROUND.  DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3677 8235 3660 8230 3659 8221 3647 8211
      3605 8262 3600 8278 3593 8281 3593 8292
      3588 8290 3579 8296 3579 8308 3573 8319
      3587 8424 3590 8428 3588 8428 3590 8445
      3644 8469 3626 8336 3697 8251
TIME...MOT...LOC 1210Z 333DEG 33KT 3685 8254 3620 8333 3637 8458

TD
Local storm report, Jul 14, 8:17 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
817 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
07/14/2015                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN COUNTY WIDE OVER THE PAST HOUR

&&

MBLACK
Special weather statement, Jul 14, 8:42 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
842 AM EDT TUE JUL 14 2015

TNZ012-013-035>037-141330-
CAMPBELL TN-SCOTT TN-ANDERSON TN-MORGAN TN-UNION TN-
842 AM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 841 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
ONEIDA TO 8 MILES WEST OF HELENWOOD...AND MOVING SOUTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...ONEIDA...WARTBURG...JACKSBORO...HUNTSVILLE...
HELENWOOD...HARRIMAN...JELLICO...CARYVILLE...LAKE CITY...NORRIS...
WINFIELD...SUNBRIGHT...OAKDALE...ELGIN...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...ROSEDALE AND RUGBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING DUE TO THE SATURATED GROUND. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3659 8409 3627 8389 3595 8457 3595 8460
      3591 8468 3633 8478 3634 8474 3637 8472
      3637 8470 3640 8466 3649 8471 3660 8451
TIME...MOT...LOC 1241Z 340DEG 29KT 3667 8425 3642 8470

TD
Special weather statement, Jul 14, 8:55 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 AM EDT TUE JUL 14 2015

TNZ035-036-040-041-043-067>069-071>074-141345-
ROANE TN-KNOX TN-SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-LOUDON TN-ANDERSON TN-
MORGAN TN-SOUTHEAST GREENE TN-
855 AM EDT TUE JUL 14 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...SEVIER SMOKY
MOUNTAINS...NORTH SEVIER...COCKE SMOKY MOUNTAINS...NORTHWEST COCKE...
BLOUNT SMOKY MOUNTAINS...NW BLOUNT...LOUDON...ANDERSON...MORGAN...AND
SOUTHEAST GREENE COUNTIES UNTIL 945 AM EDT...

AT 852 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
GREENEVILLE TO 12 MILES SOUTH OF NEWPORT TO NEAR SEVIERVILLE TO
OLIVER SPRINGS...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...SEVIERVILLE...LENOIR CITY...
ALCOA...GATLINBURG...FARRAGUT...PIGEON FORGE...OLIVER SPRINGS...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...GREENBACK...
FRIENDSVILLE...PITTMAN CENTER...TOWNSEND...WALLAND...SEYMOUR AND
ROUND MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING...DUE TO SATURATED SOILS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3563 8422 3611 8449 3585 8327 3603 8276
      3601 8274 3593 8281 3595 8288 3593 8292
      3592 8292 3588 8290 3577 8299 3579 8308
      3577 8316 3573 8319 3572 8325 3566 8330
      3566 8335 3557 8349 3558 8361 3555 8380
TIME...MOT...LOC 1252Z 329DEG 30KT 3592 8279 3578 8322 3588 8367 3602
8435

TD
Special weather statement, Jul 14, 9:30 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
930 AM EDT TUE JUL 14 2015

TNZ013-035>038-067>071-073-141415-
ROANE TN-KNOX TN-NORTH SEVIER TN-JEFFERSON TN-CAMPBELL TN-
NW BLOUNT TN-LOUDON TN-ANDERSON TN-MORGAN TN-GRAINGER TN-UNION TN-
930 AM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 928 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MAYNARDVILLE TO 6 MILES EAST OF WARTBURG TO 25 MILES WEST OF
HELENWOOD...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
SOME SMALL HAIL COULD OCCUR AS WELL.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...SEVIERVILLE...CLINTON...LENOIR CITY...
ALCOA...JEFFERSON CITY...KINGSTON...ROCKWOOD...LOUDON...DANDRIDGE...
MAYNARDVILLE...WARTBURG...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...
PLAINVIEW...NEW MARKET...ROCKFORD AND MIDTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3577 8474 3583 8478 3591 8468 3599 8472
      3609 8480 3609 8483 3614 8487 3616 8491
      3621 8491 3624 8488 3628 8488 3617 8453
      3619 8447 3616 8444 3618 8440 3622 8437
      3640 8383 3602 8330 3577 8408
TIME...MOT...LOC 1328Z 318DEG 27KT 3632 8386 3612 8447 3628 8496

TD
Special weather statement, Jul 14, 9:52 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
952 AM EDT TUE JUL 14 2015

TNZ068-071-072-074-141430-
SEVIER SMOKY MOUNTAINS TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-
LOUDON TN-
952 AM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 951 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LENOIR CITY TO 7 MILES
SOUTHEAST OF MARYVILLE TO 9 MILES SOUTHWEST OF GATLINBURG...AND
MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUDON...GREENBACK...FRIENDSVILLE...TOWNSEND...ELKMONT...TALASSEE...
CADES COVE...HAPPY VALLEY AND CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3549 8394 3550 8398 3549 8398 3551 8401
      3556 8400 3554 8409 3559 8411 3559 8417
      3577 8434 3569 8396 3571 8368 3569 8365
      3570 8360 3559 8347 3556 8350 3558 8361
      3556 8377 3552 8383 3552 8388 3547 8394
TIME...MOT...LOC 1351Z 322DEG 16KT 3575 8420 3565 8391 3566 8365

TD

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:16 AM EDTSpecial Weather StatementMRXHancock44 min
Jul 14, 5:59 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more46 min
Jul 14, 6:28 AM EDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan, Unicoi, Washington3 hr
Jul 14, 6:32 AM EDTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more3 hr
Jul 14, 6:44 AM EDTSpecial Weather StatementMRXCocke, Greene, Jefferson46 min
Jul 14, 7:31 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins44 min
Jul 14, 7:33 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more42 min
Jul 14, 8:08 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Scott, Union112 min
Jul 14, 8:13 AM EDTSpecial Weather StatementMRXAnderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more47 min
Jul 14, 8:42 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott48 min
Jul 14, 8:55 AM EDTSpecial Weather StatementMRXBlount, Sevier50 min
Jul 14, 9:02 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier118 min
Jul 14, 9:30 AM EDTSpecial Weather StatementMRXAnderson, Jefferson, Knox, Morgan, Roane, Union45 min
Jul 14, 9:52 AM EDTSpecial Weather StatementMRXBlount38 min
Jul 14, 10:01 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier20 min
Jul 14, 10:02 AM EDTFlash Flood WarningMRXBlount, Knox, Sevier118 min
Jul 14, 10:23 AM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane112 min
Jul 14, 10:57 AM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane48 min
Jul 14, 11:04 AM EDTSpecial Weather StatementMRXHancock26 min
Jul 14, 11:50 AM EDTAreal Flood AdvisoryMRXHancock115 min
Jul 14, 11:59 AM EDTSpecial Weather StatementMRXHancock46 min
Jul 14, 12:20 PM EDTSevere Thunderstorm WarningMRXScott55 min
Jul 14, 12:31 PM EDTSpecial Weather StatementMRXPolk44 min
Jul 14, 12:34 PM EDTFlash Flood WarningMRXClaiborne, Greene, Hancock, Hawkins4 hr
Jul 14, 12:48 PM EDTSpecial Weather StatementMRXHancock, Hawkins57 min
Jul 14, 1:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jul 14, 1:40 PM EDTSpecial Weather StatementMRXHawkins35 min
Jul 14, 1:44 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins46 min
Jul 14, 1:52 PM EDTSevere Thunderstorm WarningMRXCampbell, Union53 min
Jul 14, 1:58 PM EDTSevere Thunderstorm WarningMRXScott47 min
Jul 14, 2:06 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington22 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson36 min
Jul 14, 2:44 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more3 hr
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningMRXMorgan31 min
Jul 14, 3:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union55 min
Jul 14, 3:08 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson67 min
Jul 14, 3:12 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane48 min
Jul 14, 3:15 PM EDTFlash Flood WatchMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more13 hr
Jul 14, 3:15 PM EDTTornado WarningMRXMorgan15 min
Jul 14, 3:35 PM EDTSevere Thunderstorm WarningMRXMorgan40 min
Jul 14, 3:37 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Meigs, Morgan, Rhea, Roane3 hr
Jul 14, 3:54 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane66 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Rhea61 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe56 min
Jul 14, 4:36 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Sevier54 min
Jul 14, 4:58 PM EDTTornado WarningMRXMcMinn, Monroe47 min
Jul 14, 5:13 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea3 hr
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe, Polk, Rhea67 min
Jul 14, 5:27 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more63 min
Jul 14, 5:29 PM EDTSevere Thunderstorm WarningMRXMonroe46 min
Jul 14, 5:48 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk, Sequatchie3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningMRXBradley, Polk37 min
Jul 14, 6:27 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie48 min
Jul 14, 5:46 AM EDTAreal Flood AdvisoryMRXLee, Scott, Wise, City of Norton3 hr
Jul 14, 5:48 AM EDTAreal Flood AdvisoryMRXRussell, Washington, City of Bristol3 hr
Jul 14, 6:02 AM EDTSpecial Weather StatementMRXScott, Wise, City of Norton43 min
Jul 14, 7:53 PM EDTSpecial Weather StatementMRXRussell, Wise, City of Norton52 min
Jul 14, 11:18 AM EDTSpecial Weather StatementMRXCherokee27 min
Jul 14, 11:56 AM EDTSevere Thunderstorm WarningMRXCherokee, Clay49 min
Jul 14, 6:15 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.